# SDR IPXA2023061493437

- Difficulty date: June 14, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 23,917 hours, 14,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAENTRY DPPR SAFTY SLIDE SAFTY PIN NEEDS RED FLAG ATTACCHEDREPLACED RED FLAG ON SAFTY PIN AS REQUIRED REF AMM 52-10-00
